# SDR HEEA085015

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,350 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 214066212103
- Part serial: 0265H
- Condition: Leaking
- Location: Fuel Quantity
- Part time: 119 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LEAKING THROUGH CENTER OF PROBE.  ALSO CAPACITANCE VALVES CHECKED HIGH.
